Main Subjects = Analysis and Logic
Left ϕ-biflatness and ϕ-biprojectivity of certain Banach algebras with applications

Articles in Press, Accepted Manuscript, Available Online from 14 April 2024

10.22060/ajmc.2024.22985.1211

Solaleh Salimi; Amin Mahmoodi; Mehdi Rostami; Amir Sahami


An existence result for a Robin problem involving p(x)-Kirchhoff-type equation with indefinite weight

Articles in Press, Accepted Manuscript, Available Online from 20 May 2024

10.22060/ajmc.2024.22990.1213

Mehdi Latifi; Mohsen Alimohammady


Weighted composition, Stević-Sharma, Volterra integral and integral type operators between Dirichlet-Zygmund spaces

Articles in Press, Accepted Manuscript, Available Online from 23 September 2024

10.22060/ajmc.2024.22491.1161

Sepideh Nasresfahani; Alireza Parvizi


Pseudo-duals and closeness of continuous g-frames in Hilbert spaces

Articles in Press, Accepted Manuscript, Available Online from 28 September 2024

10.22060/ajmc.2024.23279.1247

Morteza Mirzaee Azandaryani; Zeinab Javadi


Multivalued interpolative type contractions on partial metric spaces

Articles in Press, Accepted Manuscript, Available Online from 30 December 2024

10.22060/ajmc.2024.23449.1257

Sirajo Yahaya; Mohammed Shehu Shagari


Quasi-multipliers and quasi Jordan multipliers

Articles in Press, Accepted Manuscript, Available Online from 07 January 2025

10.22060/ajmc.2025.23476.1260

Abbas Zivari-Kazempour


A proof for a general form of the Serre-Swan theorem

Articles in Press, Accepted Manuscript, Available Online from 09 January 2025

10.22060/ajmc.2025.23797.1308

Mohammad Bagher Asadi; Zahra Hassanpour-Yakhdani


Product type operators on (α,p)-Besov Zygmund spaces

Articles in Press, Accepted Manuscript, Available Online from 08 March 2025

10.22060/ajmc.2025.22758.1191

Sepideh Nasresfahani; Mostafa Hassanlou; Daryoush Molaei; Ebrahim Abbasi


C-algebra-valued Sb-metric spaces and applications to integral equations

Volume 6, Issue 1, January 2025, Pages 31-39

10.22060/ajmc.2023.22211.1140

Seyede Samira Razavi; Hashem Parvaneh Masiha


Approximate left ϕ-biprojectivity of θ-Lau product algebras

Volume 5, Issue 2, 2024, Pages 111-116

10.22060/ajmc.2022.21637.1093

Salman Babayi; Mehdi Rostami; Mona Aj; Amir Sahami


Biamenability of Banach algebras and its applications

Volume 4, Issue 2, 2023, Pages 129-136

10.22060/ajmc.2022.21859.1115

Sedigheh Barootkoob; Somayeh Mohammadzadeh